Investigation of a linear evolution system in the Banach space with random times of perturbations

Authors

  • M. Ya. Svishchuk

Abstract

For a linear evolution system given in the Banach space and characterized by pulse perturbations at random times, we establish conditions for the existence of a unique solution of the Cauchy problem and investigate the stability of the zero solution.

Published

25.03.1998

Issue

Section

Short communications

How to Cite

Svishchuk, M. Ya. “Investigation of a Linear Evolution System in the Banach Space With Random Times of Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 3, Mar. 1998, pp. 433–436, https://umj.imath.kiev.ua/index.php/umj/article/view/4945.